Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Nordette contraceptive pills,unprotected sex,emergency contraceptive

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Good Evening doctors! I have a question regarding Nordette contraceptive pills. I had protected sex last May 13,2011 but to be sure I still took Nordette within the 48hrs and after a week I got my period and it lasted for 3days. And then last May 29 I had unprotected sex but my boyfriend didn t ejaculate inside me but still I took 4pcs of it yesterday as an emergency contraceptive within my 24hrs of unprotected sex and then I forgot to take the 2nd dose which is 4tablets as well after 12hrs of my first intake and instead took it after 18hrs. I m so worried that the pill won t work. What are my chances of getting pregnant? Please help me,I m not ready yet I m only 21 and I m going crazy. Please help me!!!:(((
Posted Sun, 29 Apr 2012 in Birth Control
Answered by Dr. Rhea Chanda 12 minutes later

Thanks for your query.

Its very unlikely that you are pregnant because the timing is not right.You had your periods around 18-21st of May then you had sex on 29th,that's a week after your periods.Then you took a pill again.

Well,its unlikely that the timing was right for ovulation but emergency contraceptives shouldn't be taken multiple times.Now you may get irregular cycles and its not possible to predict your fertile days.

Use a condom until your cycles become regular again.Your menses may be early or delayed.These are side effects of the nordette.

Above answer was peer-reviewed by
Follow-up: Nordette contraceptive pills,unprotected sex,emergency contraceptive 1 hour later
I had my period on the 20th of May which lasted until May 23 and not May 18-21. So is it still safe? Now im having abdominal pain since i took the 2nd dose of nordette a few hours ago. is it normal?thanks.
Answered by Dr. Rhea Chanda 5 minutes later
Hi again,

I still think that pregnancy isn't an issue.

No,abdominal pain isn't normal but that's a side effect.You should not misuse emergency pills without medical supervision.Use a more long term method of birth control.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor